Hi, I am a 37 yr old female who was just prescribed norafloxacin for a uti. I took one pill last night and my knee is now swollen and achy and popping - had ACL surgery 3 years ago. Relation btw 2?
See below. More likely related to the the previous knee problem.
Needs to be examined. It can't be told, unless examined. Should see your orthopedic surgeon or family physician.
Maybe. Norfloxacin, and other fluoroquinolones, can have side effects causing tendonitis or inflammation of ligaments in joints. Rarely, they can result in rupture of tendons, usually in teenagers. In this case, i doubt a single dose caused your problem! but to be safe, i would stop the medication and ask your doctor if there is an alternative antibiotic you can take instead.
Comorbidity. These two or more medical conditions existing simultaneously but independently. It's also called multimorbidity. In your case there is mo relation between 2 conditions. Please see you pcp or orthopedic surgeon to follow up the knee problem.
Possible infection. Possible infection. Injured knee more susceptible to infection from blood stream spread of uti. Aspiration of knee joint essential, asap.